# SDR UPS97224764

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192085
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C57-581-06.00-04) NR 7 FLAP TRACK FWD MOUNT HOLES HAVE CORROSION AROUND THE BUSHINGS.  CORROSION OUT OF LIMITS IAW OHM 57-40-01.  REPLACED NR 7 FLAP TRACK IAW SRM 51-10-1 WILL BE INSTALLED ON TC C57-581-04-4D.
